Alert archive / Massachusetts / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 47, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 24, 1999, 5:53 PM EDT for Essex County, Middlesex County, Massachusetts. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 24, 1999, 5:53 PM EDT (21:53 UTC)
- Expired
- Jul 24, 1999, 6:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Whole counties
Counties Essex County, MA, Middlesex County, MA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:00 PM EDT | Hail 1 | Rowley, MA | |
| Jul 24, 6:05 PM EDT | Hail 0.75 | Wakefield, MA | |
| Jul 24, 6:10 PM EDT | Thunderstorm Wind 75 | Andover, MA |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 3:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
TTAA00 KBOX 242155 RRA
SVRBOS
MAC009-017-242245-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
553 PM EDT SAT JUL 24 1999
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ESSEX COUNTY IN EASTERN MASSACHUSSETTS
INCLUDING BEVERLY
NORTHERN MIDDLESEX COUNTY IN EASTERN MASSACHUSSETTS
INCLUDING LOWELL
* UNTIL 645 PM EDT.
* AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST
OF HAMILTON TO 3 MILES NORTHWEST OF NORTH READING TO CHELMSFORD...
OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BEVERLY TO 7
MILES SOUTH OF LAWRENCE TO 3 MILES SOUTH OF LOWELL...MOVING EAST AT
20 MPH.
* OTHER LOCATIONS IN THE WARNING AREA INCLUDE WILMINGTON...
WESTFORD...WENHAM...WAKEFIELD...TOPSFIELD...TEWKSBURY...SALEM...
READING...PEABODY...MIDDLETON...MANCHESTER...LYNNFIELD...
LITTLETON...GROTON...DANVERS...CARLISLE...BURLINGTON...
BOXBOROUGH...BILLERICA...AYER AND ACTON.
SEVERE THUNDERSTORMS PRODUCE LARGE HAIL AND WIND STRONG ENOUGH TO
KNOCK DOWN TREES AND POWER LINES. MOVE INDOORS AND STAY AWAY
FROM WINDOWS. REMEMBER SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES
WITH LITTLE ADVANCED WARNING.
$$
FRANKLIN/YOUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:00 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 24, 3:00 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 300 PM EDT SAT JUL 24 1999 DISC: CNVTN BGNG TO FIRE UP ACRS SNE. LOTS OF LATENT HEAT ENERGY AVBL WITH SFC TEMPS CLIMBING INTO LWR 90S AND DEW PTS IN LOW TO MID 70S. INSTBY INCRG HWVR 500 MB TEMPS STILL WARM WITH MODEL FCSTS SHOWING ABT -8C ACRS THE FCST AREA THIS AFTN. ALL THE CVTV INDEXES INCRG SPCLY W WITH CAPES RCHG ABT 1500 OR SLTLY ABV, LIS -4 TO -6, BUT COOLING AT 500 MB TNGT SHOWN BY ETA TNGT WL RESULT IN TEMPS FALLING TO ABT -12C. THIS IS EXPCT TO EXTD THE PD OF STG CNVTN FM THIS AFTN THRU A GOOD PTN OF TNGT WITH THE DESTABILIZATION ALF. MODELS MOV UPR LOW CNTR SEWD ACRS NRN NEW ENGLAND AND KEEP SFC CNTR NR THE FCST AREA WITH SFC TROF STILL MAINLY W THRU 00Z MON. THIS INDICATES SHWRS/TSTMS SHUD CONT SUN AND PSBLY SUN NGT AND MON, HWVR WITH SOME OF LOW LVL LATENT HEAT REALEASED IT IS LESS LIKELY THAT TSTMS WL BE AS STG WITH AS HVY RAIN. CURRENT AREAS OF CONCERN ARE THE TSTMS ACRS NRN CT AND NR NRN HILLSBOROUGH. THEN LN OF CNVTN ACRS S-SE CNTRL NY ALSO HEADING FOR SE MA AND NRN CT SO IT APPRS A BUSY PD OF SVR WX COMMING UP. .BOX...SCA EARLY TNGT CHH-WATCH HILL AND ADJACENT BAYS/SOUNDS. SVR TSTM WATCH ACRS SNE ALL THE FCST AREA ALG AND W OF A LN ROUGHLY PVD TO BOS THRU 9 PM. DMH
In the hours before
Local storm report, Jul 24, 3:07 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MASSACHUSETTS
307 PM EDT SAT JUL 24 1999
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0302 PM EASTFORD CT .75 INCH HAIL
07/24/99 WINDHAM DIME SIZE HAIL REPORTED
VIA AMATEUR RADIO.Local storm report, Jul 24, 5:11 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MASSACHUSETTS
511 PM EDT SAT JUL 24 1999
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0302 PM EASTFORD CT .75 INCH HAIL
07/24/99 WINDHAM DIME SIZE HAIL REPORTED
VIA AMATEUR RADIO.
0420 PM NEWINGTON CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL REPORTED IN
NEWINGTON ALONG WITH 10
INCH DIAMETER BRANCHES
DOWNED...PER AMATEUR
RADIO.
0420 PM NEW BRITAIN CT 1 INCH HAIL
07/24/99 HARTFORD QUARTER SIZE HAIL REPORTED
IN NEW BRITAIN PER AMATEUR
RADIO.
0437 PM HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD TWO INCH DIAMETER LIMBS
DOWNED...PER AMATEUR
RADIO...IN THE ELMWOOD
AREA.
0438 PM NEWINGTON CT WIND DAMAGE
07/24/99 HARTFORD TREES DOWN ON SOUTH MAIN
STREET AND WEST HARTFORD
ROAD. PER AMATEUR RADIO.
0440 PM MANCHESTER CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL...PER
AMATEUR RADIO.
0441 PM HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD LARGE TREES UPROOTED IN
HARTFORD...REPORTED BY
SKYWARN SPOTTER.
0443 PM GLASTONBURY CT 1.5 INCH HAIL
07/24/99 HARTFORD PING PONG BALL HAIL PER
AMATEUR RADIO.
0446 PM HAVERHILL MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL REPORTED IN
HAVERHILL BY AMATEUR
RADIO.
0449 PM WEST HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD TREES DOWN...PER AMATEUR
RADIO.
0455 PM ANDOVER CT .75 INCH HAIL
07/24/99 TOLLAND DIME HAIL REPORTED...PER
AMATEUR RADIO.
0455 PM NEWBURYPORT MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL IN
NEWBURYPORT...PER AMATEUR
RADIO.
0455 PM BOLTON CT 1.75 INCH HAIL
07/24/99 TOLLAND GOLFBALL SIZE HAIL
REPORTED...PER AMATEUR
RADIO.Local storm report, Jul 24, 5:53 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MASSACHUSETTS
553 PM EDT SAT JUL 24 1999
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0302 PM EASTFORD CT .75 INCH HAIL
07/24/99 WINDHAM DIME SIZE HAIL REPORTED
VIA AMATEUR RADIO.
0420 PM NEWINGTON CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL REPORTED IN
NEWINGTON ALONG WITH 10
INCH DIAMETER BRANCHES
DOWNED...PER AMATEUR
RADIO.
0420 PM NEW BRITAIN CT 1 INCH HAIL
07/24/99 HARTFORD QUARTER SIZE HAIL REPORTED
IN NEW BRITAIN PER AMATEUR
RADIO.
0435 PM NEW BRITAIN CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL PER SKYWARN
SPOTTER.
0435 PM NEW BRITAIN CT WIND DAMAGE
07/24/99 HARTFORD SEVERAL TREES REPORTED
BLOWN DOWN...PER AMATEUR
RADIO.
0437 PM HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD TWO INCH DIAMETER LIMBS
DOWNED...PER AMATEUR
RADIO...IN THE ELMWOOD
AREA.
0438 PM NEWINGTON CT WIND DAMAGE
07/24/99 HARTFORD TREES DOWN ON SOUTH MAIN
STREET AND WEST HARTFORD
ROAD. PER AMATEUR RADIO.
0440 PM MANCHESTER CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL...PER
AMATEUR RADIO.
0441 PM HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD LARGE TREES UPROOTED IN
HARTFORD...REPORTED BY
SKYWARN SPOTTER.
0443 PM GLASTONBURY CT 1.5 INCH HAIL
07/24/99 HARTFORD PING PONG BALL HAIL PER
AMATEUR RADIO.
0446 PM HAVERHILL MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL REPORTED IN
HAVERHILL BY AMATEUR
RADIO.
0449 PM WEST HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD TREES DOWN...PER AMATEUR
RADIO.
0455 PM BOLTON CT 1.75 INCH HAIL
07/24/99 TOLLAND GOLFBALL SIZE HAIL
REPORTED...PER AMATEUR
RADIO.
0455 PM ANDOVER CT .75 INCH HAIL
07/24/99 TOLLAND DIME HAIL REPORTED...PER
AMATEUR RADIO.
0455 PM NEWBURYPORT MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL IN
NEWBURYPORT...PER AMATEUR
RADIO.
0505 PM ROWLEY MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL PER SKYWARN
SPOTTER.
0507 PM ANDOVER CT WIND DAMAGE
07/24/99 TOLLAND TREES DOWN...PER SKYWARN
SPOTTER.
0507 PM COVENTRY CT WIND DAMAGE
07/24/99 TOLLAND TREES DOWN...PER SKYWARN
SPOTTER.
0511 PM NORTHBOROUGH MA .75 INCH HAIL
07/24/99 WORCESTER DIME SIZE HAIL...PER
SKYWARN SPOTTER.
0513 PM WILLINGTON CT .75 INCH HAIL
07/24/99 TOLLAND DIME SIZE HAIL...PER
SKYWARN SPOTTER.
0515 PM NORTHBOROUGH MA WIND DAMAGE
07/24/99 WORCESTER 2 INCH DIAMETER BRANCHES
AND A TELEPHONE POLE
DOWN...PER SPOTTER.
0516 PM IPSWICH MA 1.5 INCH HAIL
07/24/99 ESSEX 1.5 INCH HAIL REPORTED PER
AMATEUR RADIO.
0517 PM LITTLETON MA .88 INCH HAIL
07/24/99 MIDDLESEX DIME TO NICKEL SIZE HAIL
REPORTEDLY LASTED FOR 10
MINUTES UNTIL 527 PM PER
AMATEUR RADIO.
0518 PM ROWLEY MA 1 INCH HAIL
07/24/99 ESSEX QUARTER SIZE HAIL REPORTED
BY SKYWARN SPOTTER.
0525 PM WESTFORD MA 1 INCH HAIL
07/24/99 MIDDLESEX QUARTER SIZE HAIL REPORTED
BY METEOROLOGY STUDENT.
0525 PM ACTON MA 1 INCH HAIL
07/24/99 MIDDLESEX DIME TO QUARTER SIZE
HAIL...PER AMATEUR RADIO.
0525 PM SHREWSBURY MA WIND DAMAGE
07/24/99 WORCESTER 4 TO 6 INCH DIAMETER LIMBS
DOWN...PER AMATEUR RADIO.
0540 PM SHIRLEY MA WIND DAMAGE
07/24/99 MIDDLESEX SEVERAL LARGE TREES DOWNED
PER SKYWARN SPOTTER.
0544 PM POMFRET CT 1 INCH HAIL
07/24/99 WINDHAM QUARTER SIZE HAIL...PER
SKYWARN SPOTTER.
0546 PM MARLBORO MA WIND DAMAGE
07/24/99 MIDDLESEX MULTIPLE TREES DOWN AND
ROAD CLOSURES PER AMATEUR
RADIO.
0547 PM BEDFORD MA 58 MPH TSTM GUST
07/24/99 MIDDLESEX GUST TO 58 MPH REPORTED AT
HANSCOM AFB ON OBSERVATION.
0602 PM SAUGUS MA .75 INCH HAIL
07/24/99 ESSEX DIME HAIL PER AMATEUR RADIO
0603 PM PEABODY MA 1 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL BEGAN AT
603 PM AND INCREASED TO QUARTER
SIZE HAIL AT 608 PM...PER
AMATEUR RADIO.
0605 PM LYNNFIELD MA 1 INCH HAIL
07/24/99 ESSEX QUARTER SIZE HAIL REPORTED BY
SKYWARN SPOTTER.
0607 PM WEST PEABODY MA .88 INCH HAIL
07/24/99 ESSEX NICKEL SIZE HAIL PER SKYWARN
SPOTTER.
0610 PM MIDDLETON MA WIND DAMAGE
07/24/99 ESSEX TREES AND WIRES DOWN ON WALNUT
STREET. REPORTED BY AMATEUR
RADIO AS HEARD ON SCANNER.
0615 PM PEABODY MA WIND DAMAGE
07/24/99 ESSEX MULTIPLE TREES AND WIRES DOWN
ON LOWE STREET...PER AMATEUR
RADIO.
0615 PM DANVERS MA WIND DAMAGE
07/24/99 ESSEX TREES AND WIRES DOWN...PER
AMATEUR RADIO.
FIELDLocal storm report, Jul 24, 5:53 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MASSACHUSETTS
553 PM EDT SAT JUL 24 1999
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0302 PM EASTFORD CT .75 INCH HAIL
07/24/99 WINDHAM DIME SIZE HAIL REPORTED
VIA AMATEUR RADIO.
0420 PM NEWINGTON CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL REPORTED IN
NEWINGTON ALONG WITH 10
INCH DIAMETER BRANCHES
DOWNED...PER AMATEUR
RADIO.
0420 PM NEW BRITAIN CT 1 INCH HAIL
07/24/99 HARTFORD QUARTER SIZE HAIL REPORTED
IN NEW BRITAIN PER AMATEUR
RADIO.
0435 PM NEW BRITAIN CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL PER SKYWARN
SPOTTER.
0435 PM NEW BRITAIN CT WIND DAMAGE
07/24/99 HARTFORD SEVERAL TREES REPORTED
BLOWN DOWN...PER AMATEUR
RADIO.
0437 PM HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD TWO INCH DIAMETER LIMBS
DOWNED...PER AMATEUR
RADIO...IN THE ELMWOOD
AREA.
0438 PM NEWINGTON CT WIND DAMAGE
07/24/99 HARTFORD TREES DOWN ON SOUTH MAIN
STREET AND WEST HARTFORD
ROAD. PER AMATEUR RADIO.
0440 PM MANCHESTER CT .75 INCH HAIL
07/24/99 HARTFORD DIME SIZE HAIL...PER
AMATEUR RADIO.
0441 PM HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD LARGE TREES UPROOTED IN
HARTFORD...REPORTED BY
SKYWARN SPOTTER.
0443 PM GLASTONBURY CT 1.5 INCH HAIL
07/24/99 HARTFORD PING PONG BALL HAIL PER
AMATEUR RADIO.
0446 PM HAVERHILL MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL REPORTED IN
HAVERHILL BY AMATEUR
RADIO.
0449 PM WEST HARTFORD CT WIND DAMAGE
07/24/99 HARTFORD TREES DOWN...PER AMATEUR
RADIO.
0455 PM BOLTON CT 1.75 INCH HAIL
07/24/99 TOLLAND GOLFBALL SIZE HAIL
REPORTED...PER AMATEUR
RADIO.
0455 PM ANDOVER CT .75 INCH HAIL
07/24/99 TOLLAND DIME HAIL REPORTED...PER
AMATEUR RADIO.
0455 PM NEWBURYPORT MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL IN
NEWBURYPORT...PER AMATEUR
RADIO.
0505 PM ROWLEY MA .75 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL PER SKYWARN
SPOTTER.
0507 PM ANDOVER CT WIND DAMAGE
07/24/99 TOLLAND TREES DOWN...PER SKYWARN
SPOTTER.
0507 PM COVENTRY CT WIND DAMAGE
07/24/99 TOLLAND TREES DOWN...PER SKYWARN
SPOTTER.
0511 PM NORTHBOROUGH MA .75 INCH HAIL
07/24/99 WORCESTER DIME SIZE HAIL...PER
SKYWARN SPOTTER.
0513 PM WILLINGTON CT .75 INCH HAIL
07/24/99 TOLLAND DIME SIZE HAIL...PER
SKYWARN SPOTTER.
0515 PM NORTHBOROUGH MA WIND DAMAGE
07/24/99 WORCESTER 2 INCH DIAMETER BRANCHES
AND A TELEPHONE POLE
DOWN...PER SPOTTER.
0516 PM IPSWICH MA 1.5 INCH HAIL
07/24/99 ESSEX 1.5 INCH HAIL REPORTED PER
AMATEUR RADIO.
0517 PM LITTLETON MA .88 INCH HAIL
07/24/99 MIDDLESEX DIME TO NICKEL SIZE HAIL
REPORTEDLY LASTED FOR 10
MINUTES UNTIL 527 PM PER
AMATEUR RADIO.
0518 PM ROWLEY MA 1 INCH HAIL
07/24/99 ESSEX QUARTER SIZE HAIL REPORTED
BY SKYWARN SPOTTER.
0525 PM WESTFORD MA 1 INCH HAIL
07/24/99 MIDDLESEX QUARTER SIZE HAIL REPORTED
BY METEOROLOGY STUDENT.
0525 PM ACTON MA 1 INCH HAIL
07/24/99 MIDDLESEX DIME TO QUARTER SIZE
HAIL...PER AMATEUR RADIO.
0525 PM SHREWSBURY MA WIND DAMAGE
07/24/99 WORCESTER 4 TO 6 INCH DIAMETER LIMBS
DOWN...PER AMATEUR RADIO.
0540 PM SHIRLEY MA WIND DAMAGE
07/24/99 MIDDLESEX SEVERAL LARGE TREES DOWNED
PER SKYWARN SPOTTER.
0544 PM POMFRET CT 1 INCH HAIL
07/24/99 WINDHAM QUARTER SIZE HAIL...PER
SKYWARN SPOTTER.
0546 PM MARLBORO MA WIND DAMAGE
07/24/99 MIDDLESEX MULTIPLE TREES DOWN AND
ROAD CLOSURES PER AMATEUR
RADIO.
0547 PM BEDFORD MA 58 MPH TSTM GUST
07/24/99 MIDDLESEX GUST TO 58 MPH REPORTED AT
HANSCOM AFB ON OBSERVATION.
0602 PM SAUGUS MA .75 INCH HAIL
07/24/99 ESSEX DIME HAIL PER AMATEUR RADIO
0603 PM PEABODY MA 1 INCH HAIL
07/24/99 ESSEX DIME SIZE HAIL BEGAN AT
603 PM AND INCREASED TO QUARTER
SIZE HAIL AT 608 PM...PER
AMATEUR RADIO.
0605 PM LYNNFIELD MA 1 INCH HAIL
07/24/99 ESSEX QUARTER SIZE HAIL REPORTED BY
SKYWARN SPOTTER.
0607 PM WEST PEABODY MA .88 INCH HAIL
07/24/99 ESSEX NICKEL SIZE HAIL PER SKYWARN
SPOTTER.
0610 PM MIDDLETON MA WIND DAMAGE
07/24/99 ESSEX TREES AND WIRES DOWN ON WALNUT
STREET. REPORTED BY AMATEUR
RADIO AS HEARD ON SCANNER.
0615 PM PEABODY MA WIND DAMAGE
07/24/99 ESSEX MULTIPLE TREES AND WIRES DOWN
ON LOWE STREET...PER AMATEUR
RADIO.
0615 PM DANVERS MA WIND DAMAGE
07/24/99 ESSEX TREES AND WIRES DOWN...PER
AMATEUR RADIO.
FIELDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 4:08 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 67 min |
| Jul 24, 4:34 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 41 min |
| Jul 24, 5:07 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 68 min |
| Jul 24, 5:14 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 46 min |
| Jul 24, 6:58 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 47 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.